Skip to Main content Skip to Navigation
Journal articles

Challenge Codes for Physically Unclonable Functions with Gaussian Delays: A Maximum Entropy Problem

Alexander Schaub 1, 2 Olivier Rioul 1, 2 Jean-Luc Danger 3, 2 Sylvain Guilley 3, 2, 4 Joseph J. Boutros 5
1 COMNUM - Communications Numériques
LTCI - Laboratoire Traitement et Communication de l'Information
3 SSH - Secure and Safe Hardware
LTCI - Laboratoire Traitement et Communication de l'Information
Abstract : In this paper, motivated by a security application on physically unclonable functions, we evaluate the distributions and Rényi entropies of signs of scalar products of i.i.d. Gaussian random variables against binary codewords 2 {±1} n. The exact distributions are determined for small values of n and upper bounds are provided by linking this problem to the study of Boolean threshold functions. Finally, Monte-Carlo simulations are used to approximate the distribution up to n = 10.
Complete list of metadata

https://hal.telecom-paris.fr/hal-02300795
Contributor : Olivier Rioul Connect in order to contact the contributor
Submitted on : Friday, August 27, 2021 - 4:41:21 PM
Last modification on : Tuesday, October 19, 2021 - 11:16:45 AM

File

201910schaubriouldangerguilley...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02300795, version 1

Citation

Alexander Schaub, Olivier Rioul, Jean-Luc Danger, Sylvain Guilley, Joseph J. Boutros. Challenge Codes for Physically Unclonable Functions with Gaussian Delays: A Maximum Entropy Problem. Advances in Mathematics of Communications, AIMS, 2020, Special Issue: Latin American Week on Coding and Information, 14 (3), pp.491-505. ⟨hal-02300795⟩

Share

Metrics

Record views

136

Files downloads

34